# SDR UPS97224631

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916UP
- Make and model: Boeing 727172C
- Aircraft serial: 19808
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-N/A, ON DESCENT SYS A AND B FIRE DETECTION LIGHTS ON NR 2 ENG CAME ON INTERMITTENTLY.  LIGHTS CONTINUED TO FLASH ON AND OFF BRIEFLY UNTIL TOUCHDOWN.  INSPECTED ENGINE FOUND LOOSE GROUND AT AFT CONNECTION OF LOWER FIRE LOOP.  DUPLICATED BY REMOVING WIRE.  CLEANED CORRISION, RE-SECURED GROUND.  PERFORMED ADJ/TEST PER MM 26-11-02, NO FURTHER DISCP NOTED.
